4 doctors weighed in:

Is it possible to get diarrhea from consuming to much vitamin c?

4 doctors weighed in
Dr. Heidi Fowler
Psychiatry
3 doctors agree

In brief: Yes

Yes. Absolutely.

In brief: Yes

Yes. Absolutely.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: You bet

Vitamin c, is an essential nutrient , is water-soluble, and your body doesn't store more than it uses.
Daily vitamin c from food is easy with a well-balanced diet. Some people take high-dose supplements of vitamin c to enhance their immune-system functions. Too much vitamin c in your diet can result in stomach upset and bouts of diarrhea.

In brief: You bet

Vitamin c, is an essential nutrient , is water-soluble, and your body doesn't store more than it uses.
Daily vitamin c from food is easy with a well-balanced diet. Some people take high-dose supplements of vitamin c to enhance their immune-system functions. Too much vitamin c in your diet can result in stomach upset and bouts of diarrhea.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors